# SDR REXA98046

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Open
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR RETRACTION.  RE-BUTT SPLICED UPLOCK SWITCH WIRES ON LEFT MAIN LANDING GEAR.  OPS CHECK GOOD.  (M)
